MAUDE Adverse Event Report: MEDOVATIONS INNERVISION / DIVERSATEK HEALTHCARE, INC. MEDOVATIONS INNERVISION DETACHABLE TIPS 50F; 50F BOUGIE TIP / DETACHABLE BOUGIE TIP

MEDOVATIONS INNERVISION / DIVERSATEK HEALTHCARE, INC. MEDOVATIONS INNERVISION DETACHABLE TIPS 50F; 50F BOUGIE TIP / DETACHABLE BOUGIE TIP
Model Number 1465-50
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A 50f bougie tip became dislodged from the illumination cord in the patient¿s esophagus.

Brand Name
MEDOVATIONS INNERVISION DETACHABLE TIPS 50F
Common Device Name
50F BOUGIE TIP / DETACHABLE BOUGIE TIP
Manufacturer (Section D)
MEDOVATIONS INNERVISION / DIVERSATEK HEALTHCARE, INC.
milwaukee WI 53212
MDR Report Key8253670
Report NumberMW5083164
Device Sequence Number1826275
Product Code FAT
UDI-Device Identifier00816734021293
UDI-Public(01)00816734021293
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2021
Device Model Number1465-50
Device Lot Number221575
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight76